# SDR 96ZZZM294

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 420-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 54 STATION 420-460 HAS ONE AREA OF LEVEL 2 CORROSION INSIDE AND ALONG OUTSIDE OF SEAT TRACK.  REPLACED AND INSTALLED SEAT TRACK PER SRM 51-10-5 AND 51-10-2.  (M)
